All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 1, Number 2, 2011, Pages 155-171                                                                DOI:10.11948/2011010
Random attractor of stochastic Zakharov lattice system
Yu Bai,Shengfan Zhou
Keywords:Stochastic Zakharov lattice system, continuous random dynamical system
      In this paper, we consider a lattice system of stochastic Zakharov equation with white noise. We first show that the solutions of the system determine a continuous random dynamical system with random absorbing set. And then we prove the random  asymptotic compact on the random absorbing set. Finally, we obtain the existence of a random attractor for the system.
PDF      Download reader